Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On extensions of Cayley algebras


Authors: Margaret M. Humm and Erwin Kleinfeld
Journal: Proc. Amer. Math. Soc. 17 (1966), 1203-1205
MSC: Primary 17.50
DOI: https://doi.org/10.1090/S0002-9939-1966-0200318-1
MathSciNet review: 0200318
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.50

Retrieve articles in all journals with MSC: 17.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0200318-1
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society